# SDR C2XA08RI063

- Difficulty date: April 28, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 14,266 hours, 7,450 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, MX FOUND MAIN ENTRANCE DOOR EMERGENCY LIGHT (CEILING PANEL) INOPERATIVE. MX REMOVED AND REPLACED THE BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
